# SDR WX0A2021050573705

- Difficulty date: April 30, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A320-214
- Aircraft serial: 2875
- Aircraft time: 45,461 hours, 17,727 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 24MO CHECK, THE LOWER FUSELAGE WING TO BODY FAIRING ACCESS PANEL 191BB ANGLE AT FWD KEELBEAM CORRODED. / REPLACED T-ANGLE AT FWD KEEL BEAM AREA AT LOWER FUSELAGE WING TO BODY FAIRING ACCESS PANEL AT 191BB PER SRM 51-42-11. SEE AWS FOR DETAILS OF ACCESS."
